Breaking out after PCT?

  1. Breaking out after PCT?


    Ended my 6 week PCT 2 weeks ago, and for past 2 weeks I've been getting random zits. Even currently have a massive roid looking zit on my back. U think that this could possibly be caused by my test levels raising?


  2. Maybe. It could be other hormones getting into place too. What was your PCT?

  3. Typical clomid, erase, and DAA
    •   
       


  4. Even after cessation of PCT, it'll still take some time for the HPTA and hormones to return to homeostasis.
    M.Ed. Ex Phys


  5. Quote Originally Posted by Rodja View Post
    Even after cessation of PCT, it'll still take some time for the HPTA and hormones to return to homeostasis.
    Makes sense. Just didn't know if this was normal as this was only my 2nd cycle and last time did almost same PCT and this didn't happen. Not that big of a deal, I guess at least I know things are working and body is doing its thing.
  

  
 

Similar Forum Threads

  1. Can I start cutting after PCT?
    By Grant in forum Anabolics
    Replies: 3
    Last Post: 09-22-2004, 08:51 AM
  2. still shut down after pct
    By hogiejoe in forum Anabolics
    Replies: 24
    Last Post: 09-04-2004, 01:57 AM
  3. body composition months after PCT?
    By Warhead_321 in forum Anabolics
    Replies: 5
    Last Post: 06-10-2004, 11:19 AM
  4. still shut down after pct
    By PPen131 in forum Anabolics
    Replies: 13
    Last Post: 05-30-2004, 07:01 PM
Log in
Log in